# SDR AALA202110253422

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 87,369 hours, 10,719 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR LOCK AUTOMATIC MECHANISM INOPERATIVE. REMOVED AND REPLACED FLIGHT DOOR AUTOMATIC MECHANISM PER AMM 52-51-13.
